MathSciNet Relay Station
MathSciNet bibliographic data
MR1179250 (93g:52012) 52C07 (11H56 52B20)
Bárány, Imre; Howe, Roger; Lovász, László On integer points in polyhedra: a lower bound. Combinatorica 12 (1992), no. 2, 135–142.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement